Repositorio de producción científica de la Universidad de Sevilla

New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence

Opened Access New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ammar-Khodja, Farid
Benabdallah, Assia
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2016-12-15
Publicado en: Journal of Mathematical Analysis and Applications, 444 (2), 1071-1113.
Tipo de documento: Artículo
Resumen: We consider the null controllability problem for two coupled parabolic equations with a space-depending coupling term. We analyze both boundary and distributed null controllability. In each case, we exhibit a minimal time of control, that is to say, a time T0 ∈ [0, ∞] such that the corresponding system is null controllable at any time T > T0 and is not if T < T0. In the distributed case, this minimal time depends on the relative position of the control interval and the support of the coupling term. We also prove that, for a fixed control interval and a time τ0 ∈ [0, ∞], there exist coupling terms such that the associated minimal time is τ0.
Cita: Ammar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2016). New phenomena for the null controllability of parabolic systems: Minimal time and geometrical dependence. Journal of Mathematical Analysis and Applications, 444 (2), 1071-1113.
Tamaño: 520.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45799

DOI: 10.1016/j.jmaa.2016.06.058

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones